05-04-2018 11:38 AM
I have it too and would like to know the same. I think sometimes it does and sometimes it doesn't. I went to the GP who gave me some capsicum cream which helps.
31-03-2018 11:27 AM
Hope your fingers and toes are feeling a little better.Hopefully someone will reply who is on the same regime as you.
I had FEC-T - the T (Taxotere) is the one that can cause peripheral neuropathy. It was after I finished the 3 Tax treatments that it really hit my toes/feet. Very painful, really hurt even to have a cover on my toes, very painful to walk and eventually toenails dropping off - not all at once - it took from April 17 to Dec 17 for them all to drop off. After the pain had subsided, I was left with loss of feeling at the toes. I finished chemo last March. My toes felt more normal within a few months; I thought the numbness felt better after I lost toenails. I don't have any numbness or pain from it now.
I wish you all the best. It is so hard making these decisions as it can leave you with that scared if you do, scared if you don't type of feeling. It's hard sometimes weighing it up.. Have your Onco team given you any specific advice about risks factors either way, benefits of continuing treatment, what percentage difference will going either way make etc?
Best wishes to you and hope everything goes well for you.
29-03-2018 06:02 PM
I have 8 days to decide if I should have 1 more chemo. After my 3rd cycle on day 6 I had hot finger tips and feet. This is now numbness and I have been diagnosed with Peripheral Neuropathy or nerve damage due to chemo.
If any ladies have experienced this, did it ever get better and how long did it take?
did it get worse?
if you could let me know your experience of PN I would be very grateful. I’m on Abraxane and Carbo xx